# SDR HALA2021091300132

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 15,475 hours, 2,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 361 621GB PANEL (F57450561009) WITH AN AREA OF DAMAGE THAT EXCEEDS THE REPAIRABLE DAMAGE LIMITS. CORRECTIVE ACTION: REPAIR PANEL REF PRI 593971-14 AND ERA 593971-14. (1945680)
